# SDR EVCA202402190024

- Difficulty date: February 17, 2024
- Submitted: February 19, 2024
- Operation: Air carrier
- Aircraft: N119AE
- Make and model: Bell 206L-3
- Aircraft serial: 51201
- Aircraft time: 18,009 hours, 41,974 cycles
- Engine: Allsn 250C30P
- Engine time: 10,836 hours, 14,841 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: C

## Discrepancy

STRONG FUEL SMELL IN AIRCRAFT ON STARTUP. AMT PULLED HAT RACK AND FUEL VALVE COVER, PERFORMED VISUAL INSPECTION AND NO LEAKS DETECTED. PERFORMED GROUND RUN AND LEAK CHECK OF ENGINE - NO LEAKS DETECTED. SIGNED OFF AS NO DISCREPANCIES NOTED.
